skip to Main Content

Panadol Cold & Flu Hot Lemon Powder for Oral SolutionParacetamol 600mgAscorbic acid 40mg 10Pk

5.29

Panadol Cold & Flu Hot Lemon contains paracetamol and ascorbic acid (Vitamin C). Paracetamol is a pain killing drug that also helps to reduce your temperature when you have a fever. The Vitamin C supplements your natural Vitamin C levels which may drop when you have a viral infection like a cold.
Panadol Cold & Flu Hot Lemon provides relief from the symptoms of flu, fever, chills and feverish colds including headache, aches and pains.
It also provides relief of period pains, toothache and musculoskeletal disorders.
Not suitable for children under 16 years old.

Out of stock

Additional information

Brand

PANADOL

Type

Therapeutic indications

The relief of symptoms of influenza and feverish colds including headache, and aches and pains. Also effective in the relief of menstrual pain, toothache and musculoskeletal disorders.

Delivery Info

General delivery information

We deliver to all counties in Ireland, Northern Ireland. Our deliveries to Ireland and Northern Ireland are shipped with AN POST. Orders usually take between 2-4 working days to be delivered in Ireland and Northern Ireland with the exception of Bank Holidays, Black Friday weekend, and during sale times where orders can take between 5-7 working days.

Delivery Charges:

Destination Standard Delivery Cost
Ireland Usually delivered within 2-4 working days. Orders can take up to between 5-7 working days on Bank Holidays, Black Friday and during busy Sale Periods. €4.95 – Free delivery on orders over €50
Northern Ireland Usually delivered within 2-4 working days. Orders can take up to between 5-7 working days on Bank Holidays, Black Friday and during busy Sale Periods. €7.95 – Free delivery on order over €50

More Info

You can find more information on this product on the HPRA website by clicking below.

https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine/results/item?pano=PA0678/011/001&t=Panadol%20Cold%20&%20Flu%20Hot%20Lemon%20Powder%20for%20Oral%20SolutionParacetamol%20600mgAscorbic%20acid%2040mg

Brand

PANADOL

Back To Top
×Close search
Search